# SDR MASA2013061852490

- Difficulty date: June 15, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 25,418 hours, 20,119 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Condition: Defective
- Location: Anti-Collision
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ANTI-COLLISION LIGHT DIM; R2 AFT ANTI-COLLISION LIGHT POWER SUPPLY.
